Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some asymptotic formulas in the theory of numbers


Author: Eckford Cohen
Journal: Trans. Amer. Math. Soc. 112 (1964), 214-227
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9947-1964-0166181-5
MathSciNet review: 0166181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Bodmer, The limiting frequencies of integers with a given partitional characteristic, J. Roy. Statist. Soc. Ser. A 21 (1959), 134-143. MR 0109146 (22:34)
  • [2] Ernesto Cesàro, Le plus grand diviseur carré, Ann. Mat. Pura Appl. 13 (1885), 251-268.
  • [3] Eckford Cohen, Arithmetical functions associated with arbitrary sets of integers, Acta Arith. 5 (1959), 407-415. MR 0113832 (22:4664)
  • [4] -, On an elementary method in the asymptotic theory of numbers, Duke Math. J. 28 (1961), 183-192. MR 0140496 (25:3916)
  • [5] -, Arithmetical notes. V. A divisibility property of the divisor function, Amer. J. Math. 83 (1961), 693-697. MR 0132016 (24:A1863)
  • [6] -, Arithmetical notes. VII. Some classes of even functions $ \pmod r$, Collect. Math. (to appear).
  • [7] -, Arithmetical notes. VIII. An asymptotic formula of Rényi, Proc. Amer. Math. Soc. 13 (1962), 536-539. MR 0138606 (25:2049)
  • [8] -, On the distribution of certain sequences of integers, Amer. Math. Monthly 70. (1963), 516-521. MR 0148598 (26:6105)
  • [9] -, A property of Dedekind's $ \psi $-function, Proc. Amer. Math. Soc. 12 (1961), 996. MR 0132717 (24:A2554)
  • [10] W. Feller and E. Tornier, Mengentheoretische Untersuchungen von Eigenschaften der Zahlenreihe, Math. Ann. 107 (1933), 188-232. MR 1512797
  • [11] M. Kac, A remark on the preceding paper by A. Rényi, Acad. Serbe Sci. Publ. Inst. Math. 8 (1955), 163-165. MR 0076788 (17:944g)
  • [12] Hans-Joachim Kanold, Über die Dichte von gewissen Zahlenmengen, J. Reine Angew. Math. 193 (1954), 250-252. MR 0066407 (16:569h)
  • [13] Alfred Rényi, On the density of certain sequences of integers, Acad. Serbe Sci. Publ. Inst. Math. 8 (1955), 157-162. MR 0076787 (17:944f)
  • [14] Peter Scherk, Bemerkungen zu einer Arbeit von Herrn Kanold, J. Reine Angew. Math. 196 (1956), 133-136. MR 0080684 (18:284b)
  • [15] I. J. Schoenberg, On asymptotic distributions of arithmetical functions, Trans. Amer. Math. Soc. 39 (1936), 315-330. MR 1501849
  • [16] -, On two theorems of P. Erdös and A. Rényi, Illinois J. Math. 6 (1962), 53-57.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166181-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society